# SDR AUS20010417

- Difficulty date: May 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 337
- Engine: Cont IO360D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ROOF SUPPORT FORMER LOWER EDGE CONTAINED INTERGRANNULARCORROSION.
